# SDR HALA2018062600305

- Difficulty date: June 25, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 60,978 hours, 11,314 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Flap System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - DURING CRUISE. LEADING EDGE LIGHT FLASHED NUMEROUS TIMES WITHIN A 30 SECOND SPAN. FLAP INDICATORS MOVED ERRATICALLY, CLICKING NOISES HEARD FROM OVHD PANEL. NO EICAS MSG. AIRCRAFT OPS NORMAL THROUGHOUT EVENT.
